# SDR F3LA96043

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, INSPECTION REPORTD A .5 INCH CRACK IN OUTER CHORD AT STATION 727, STRINGER 25R.  REPAIRED PER BOEING TELEX FRO-DEN-96-0090RR AND SRM 51-40-4, FIG 1.  (M)
